Volume 17, Issue 40 (Mathematic- 2015)                   2015, 17(40): 13-36 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khadem B, Daneshgar A, Mohebbipoor F. A Stream Cipher based on chaotic permutations. Quarterly Journal of Science Kharazmi University. 2015; 17 (40) :13-36
URL: http://jsci.khu.ac.ir/article-1-2034-en.html
1- PhD Student
2- Sharif University of Technology
Abstract:   (4508 Views)
In this paper we introduce a word based stream cipher consisting of a chaotic part operating as a chaotic permutation and a linear part, both of which designed on a finite field. We will show that this system can operate in both synchronized and self-synchronized modes. In particular, we show that in the self-synchronized mode the stream cipher has a receiver operating as an unknown input observer.
In addition we evaluate the statistical uniformity of the output and we also show that the system in the self-synchronized mode is much faster and lighter for implementation compared to similar self-synchronized systems with equal key size.
Full-Text [PDF 953 kb]   (884 Downloads)    
Type of Study: Original Manuscript | Subject: Mathematic
Published: 2015/09/15

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb